# SDR AWXA200600853

- Difficulty date: May 23, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C6 CHECK DISCOVERED CORROSION ON PASSENGER SEAT TRACK AT Y-765 AND FR 39+1".  CORROSION WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK SECTION FROM FS 36 TO FS 41 AT Y-765 IAW AIRBUS 320 SRM 53-31-15 FIG 101.
